JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 5, Article 107
A Note on Integral Inequalities and Embeddings of Besov Spaces

    Authors: Moritz Kassmann,  
    Keywords: Integral Inequalities, GRR-lemma, Besov spaces, Embeddings.  
    Date Received: 21/10/03  
    Date Accepted: 08/11/03  
    Subject Codes:


    Editors: Saburou Saitoh,  

It is shown that certain known integral inequalities imply directly a well-known embedding theorem of Besov spaces.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login